MathSciNet Relay Station
MathSciNet bibliographic data
MR210144 (35 #1038) 57.05
Wall, C. T. C. Piecewise linear normal micro-bundles. Bull. Amer. Math. Soc. 71 1965 638–641.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement